Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The first nontrivial genus of positive definite ternary forms

Author: Irving Kaplansky
Journal: Math. Comp. 64 (1995), 341-345
MSC: Primary 11E25; Secondary 11E20
MathSciNet review: 1265017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The first nontrivial genus of positive ternary forms has discriminant 7. The paper presents all known results concerning this genus, including some computations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11E25, 11E20

Retrieve articles in all journals with MSC: 11E25, 11E20

Additional Information

Keywords: Ternary form, genus, representations of integers
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society